# SDR AALA200820027

- Difficulty date: October 27, 2008
- Submitted: November 27, 2008
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 43,723 hours, 14,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 415N400110
- Condition: Corroded
- Location: Zone 100
- Part time: 43,723 hours, 14,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD RIGHT SIDE GALLEY FITTING CORRODED.  REPLACED FITTING IAW SRM 53-00-51.
